Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lcurr

Large red bumps around knees - Accutane?

Recommended Posts

Hello, for the past few months after I began accutane, I've gotten these large red bumps that resemble spider bites around both of my knees. They last for like a week and then tend to die down, but they're painful and itchy. My derm told me this is a side effect of accutane, but I'm not sure.

Any ideas?

also: My derm doesn't do monthly blood tests...should I be worried about this?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×